Rosenthal’s Inequalities for Asymptotically Almost Negatively Associated Random Variables Under Upper Expectations
- 8 Downloads
In this paper, the authors generalize the concept of asymptotically almost negatively associated random variables from the classic probability space to the upper ex- pectation space. Within the framework, the authors prove some different types of Rosen- thal’s inequalities for sub-additive expectations. Finally, the authors prove a strong law of large numbers as the application of Rosenthal’s inequalities.
KeywordsUpper expectations Asymptotically almost negatively associated Rosenthal’s inequalities Strong law of large numbers
2000 MR Subject Classification60E15 60F15
Unable to display preview. Download preview PDF.
- Peng, S., Nonlinear expectations and stochastic calculus under uncertainty–with robust central limit theorem and G–Brownian motion, 2010, arXiv:1002.4546v1[math.PR].Google Scholar
- Wang, X., He, S. and Yang, W., Convergence properties for asymptotically almost negative associated sequence, Discrete Dyn. Nat. Soc., 46, 2010, 1–15.Google Scholar